# SDR SCNA20250529181

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 73,731 hours, 28,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FRAME STA 500D APPROX RBL 21 AT FWD CARGO COMPARTMENT FLOOR STRUCTURE.  FRAME STA 500D APPROX RBL 21 AT FWD CARGO COMPARTMENT FLOOR STRUCTURE WAS REPAIRED PER B737-800 SRM 53-30-07-2R-1 REP. 1
